# SDR DALA2023091107430

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 80,287 hours, 10,559 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DUE TO MEL 23-73-02A RAISE MEL 23-73-02G DOOR BOTTLE PRESSURE INDICATION. CORRECTIVE ACTION: PERFORMED GRN SCANNING TEST. NO FAULTS NOTED. CLEARING MEL. (4553967)
